Pacific Journal of Mathematics

A formula for Segre classes of singular projective varieties.

Shoji Yokura

Article information

Pacific J. Math., Volume 146, Number 2 (1990), 385-394.

First available in Project Euclid: 8 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 14C17: Intersection theory, characteristic classes, intersection multiplicities [See also 13H15]
Secondary: 14E15: Global theory and resolution of singularities [See also 14B05, 32S20, 32S45]


Yokura, Shoji. A formula for Segre classes of singular projective varieties. Pacific J. Math. 146 (1990), no. 2, 385--394.

Export citation


  • [1] J. L. Brylinski, A. S. Dubson and M. Kashiwara, Formulae de indice pour les modules holonomes et obstruction duler locale, C. R. Acad. Sci. Paris t. 293 (1981), 573-576.
  • [2] A. S. Dubson, Calcul des invariants numeriques des singularites et applications, S. F. B. Theor. Math., Universitat Bonn, 1981
  • [3] W. Fulton, Intersection Theory, Springer Verlag, Berlin Heidelberg, 1984
  • [4] K. W. Johnson, Immersion and embedding ofprojective varieties, Acta Math., 140(1978), 49-74.
  • [5] M. Kashiwara, Index theorem for maximally overdetermined systems, Proc. Japan. Acad., 49 (1973), 803-804.
  • [6] G. Kennedy, Flatness of tangent cones of a family of hypersurf aces, J. Algebra, 128, No. 1 (1990), 240-256.
  • [7] R. MacPherson, Chern classesfor singular algebraic varieties, Ann. of Math., 100(2) (1974), 424-432,
  • [8] R. Piene, Polar classes of singular varieties, Ann. Sci. Ecole Norm. Sup., 11 (1978), 247-276,
  • [9] S. Yokura, Polar classesand Segre classeson singular projective varieties,Trans. Amer. Math. Soc, 298 (1986), 169-191.